Journal article icon

Journal article

Integral constraints in multiple-scales problems

Abstract:

Asymptotic homogenisation via the method of multiple scales is considered for problems in which the microstructure comprises inclusions of one material embedded in a matrix formed from another. In particular, problems are considered in which the interface conditions include a global balance law in the form of an integral constraint; this may be zero net charge on the inclusion, for example. It is shown that for such problems care must be taken in determining the precise location of the interf...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1017/S0956792514000412

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Publisher:
Cambridge University Press Publisher's website
Journal:
European Journal of Applied Mathematics Journal website
Volume:
26
Issue:
5
Pages:
595-614
Publication date:
2015
DOI:
EISSN:
1469-4425
ISSN:
0956-7925
URN:
uuid:594c198d-e002-490c-956c-63a1f375791a
Source identifiers:
506109
Local pid:
pubs:506109

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP